# SDR USAA2013011500015

- Difficulty date: December 10, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230513200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON CLEAT AT FR32 BETWEEN S40R TO S41R.  REPLACED CLEAT AT FR32 BETWEEN S40R TO S41R IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53234411.
